Hi, I just started nursing school in August and have been very stressed. I am taking Mibelas Fe 12 birth control and the last 4 pills are the sugar pills. Lately I've been feeling nauseas and anxious and not sure if it's due to school or the possibility of being pregnant. I switched to this birth control two months ago and last month when I got my period it started on that Sunday. I have taken 3 pregnancy tests and all have came back negative. How likely is it that I could be pregnant?
From what you are saying Rach; It does not sound likely the pregnancy test should catch it some have different timing of when to check to make sure you're following this. And if needed go to the doctor they can tell with the test they use very soon. But it really sounds like it could be you worrying about this and also starting school just the increased anxiety. Best is go to even the clinic at the school if you have that and get this off your mind. And as far as your pills remember don't miss any days and try to take them at about the same time each day no longer than an hour late good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2012 • 7 answers
Posted 1 Jan 2015 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 25 Sep 2016 • 0 answers
Posted 17 Jan 2018 • 1 answer